# SDR FDEA200911184010

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 2242101569FJ
- Part serial: 1868001
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL EXTERIOR SKIN AFT OF THE BULLNOSE IS DETERIORATED AROUND THE ENTIRE CIRCUMFERENCE.  REPAIRED THE NR 1 ENG NOSE COWL EXTERIOR SKIN AFT OF THE BULLNOSE DETERIORATED AROUND CIRCUMFERENCE BY APPLYING FIBERGLASS EPOXY RESIN AND GRAPHITE CLOTH IAW ROHR SRM 54-10-00, REPAIR NR 22, REPAIR NR 3; ROHR SRM 54-10-10, REPAIR 1 AND EA 6-5410-127997 "POWERPLANT - NR 1 ENG NOSE COWL L/E EROSION DAMAGE".
